# SDR RRXA97109

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2640868
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK ON FLOORBEAM,  AT Y=500 AND 6 INCHES INBD FROM LT O/B END OF BEAM TOP FLANGE.  FABRICATED AND INSTALLED 1 ANGLE DOUBLER AND 1 DOUBLER SHIM AND FILLER IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R38 AND DC-8 SRM 51-1-8 AND 51-1-20D.
